Über ein Bimetallproblem in der Ebene

  • Lothar Jentsch

    Technische Universität Chemnitz-Zwickau, Germany


Existence and uniqueness theorems for boundary-contact-problems of plane elastostatics and thermoelastostatics are given in a proper class of regularity, when the thermoelastic constants are piecewise constant and discontinuous along a straight line. The problem is reduced with the aid of the contact-tensor of elastostatics for two composite half-planes to a system of integral equations with fixed singularities. From the theory of Duduchava it follows, that the integral operator is Noetherian in the space ( boundary of the disc) with index zero.

Cite this article

Lothar Jentsch, Über ein Bimetallproblem in der Ebene. Z. Anal. Anwend. 1 (1982), no. 5, pp. 67–92

DOI 10.4171/ZAA/36